Advanced Search
MyIDEAS: Login to save this article or follow this journal

Computing power indices: Multilinear extensions and new characterizations

Contents:

Author Info

  • Alonso-Meijide, J.M.
  • Casas-Mendez, B.
  • Holler, M.J.
  • Lorenzo-Freire, S.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VCT-4NJ7W96-4/2/834d85b3e2739fc6c62503217a2a0e46
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 188 (2008)
    Issue (Month): 2 (July)
    Pages: 540-554

    as in new window
    Handle: RePEc:eee:ejores:v:188:y:2008:i:2:p:540-554

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/eor

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Borgonovo, E. & Smith, C.L., 2012. "Composite multilinearity, epistemic uncertainty and risk achievement worth," European Journal of Operational Research, Elsevier, vol. 222(2), pages 301-311.
    2. repec:hal:cesptp:hal-00574767 is not listed on IDEAS
    3. Rudolf Berghammer & Harrie De Swart & Agnieszka Rusinowska, 2011. "A Relation-algebraic Approach to Simple Games," Post-Print halshs-00404398, HAL.
    4. Michael Jones & Jennifer Wilson, 2010. "Multilinear extensions and values for multichoice games," Computational Statistics, Springer, vol. 72(1), pages 145-169, August.
    5. Marichal, Jean-Luc & Mathonet, Pierre, 2011. "Weighted Banzhaf power and interaction indexes through weighted approximations of games," European Journal of Operational Research, Elsevier, vol. 211(2), pages 352-358, June.
    6. José Alonso-Meijide & Balbina Casas-Méndez & Gloria Fiestras-Janeiro & Manfred Holler & Andreas Nohn, 2010. "Axiomatizations of public good indices with a priori unions," Social Choice and Welfare, Springer, vol. 35(3), pages 517-533, September.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:188:y:2008:i:2:p:540-554. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.